# SDR CALA2025092209101

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL IS CORRRODED AT UPPER ATTACH HOLES FOR SCUFF PLATE CENTER SHAPE SILL.   R & R CORRODED L1 DOOR SILL AS REQUIRED IAW SRM 51- 72-11-911-001.
